# SDR ZZDA2011591

- Difficulty date: July 13, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STBD WING LIGHT BURNT OUT.  RT WING ILLUMINATING LIGHT OPS CHECK GOOD.  RELAMP RT EMERGENCY LIGHT CLOSE TO GALLEY DOOR IAW B737 M/M CH 33-51-04 OPS CHECK GOOD.  THIS CLEARED MDDR 212240.
